Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extensions of codimension one immersions


Author: Christian Pappas
Journal: Trans. Amer. Math. Soc. 348 (1996), 3065-3083
MSC (1991): Primary 57R42
MathSciNet review: 1344210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a method for constructing all of the extensions of an immersion, and determine the CW structure and diffeomorphism type of each.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57R42

Retrieve articles in all journals with MSC (1991): 57R42


Additional Information

Christian Pappas
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Email: pappas@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01572-3
PII: S 0002-9947(96)01572-3
Keywords: Extensions, immersions, codimension one, Morse theory
Received by editor(s): January 1, 1995
Article copyright: © Copyright 1996 American Mathematical Society